# SDR DALA2024071107020

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 80,696 hours, 10,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, N, C
- Precautionary procedure: K

## Discrepancy

SHIP 3356 4L DOOR SHOWING OPEN WHEN IT WAS CLOSED ON ECAM. CORRECTIVE ACTION: CLEANED DEBRIS FROM DOOR SILL AND GIRT BAR AND LUBED PER A330 AMM 52-12. OK FOR SERVICE. (4327605)
